Florida, 2013

Hail in Florida, April 29, 2013

April 29, 2013 · NWS MFL · 1 event in 1 county or zone

A weak upper level low pressure area moved across South Florida causing scattered thunderstorms during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A weak upper level low pressure area moved across South Florida causing scattered thunderstorms during the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Apr 29, 1:34 PM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 29, 1:34 PM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT MON APR 29 2013

.SYNOPSIS...
A LOW PRESSURE TROUGH EXTENDING FROM THE GULF OF MEXICO THROUGH
THE MISSISSIPPI VALLEY WILL REMAIN IN PLACE MOST OF THIS WEEK. FOR
SOUTH FLORIDA...WARM...MOIST AND UNSTABLE AIR AHEAD OF THIS TROUGH
WILL CREATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE EVERGLADES EARLY
THIS AFTERNOON. MOVEMENT IS NORTH AND EAST AND EXPECT COVERAGE TO
CONTINUALLY INCREASE THROUGH LATE AFTERNOON. THE MAJORITY OF
ACTIVITY SHOULD REMAIN OVER THE INTERIOR...BUT AT LEAST SCATTERED
SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED FOR BOTH EASTERN
METRO AREAS AND NAPLES. CAPE VALUES IN EXCESS OF 1000 J/KG HAS
OVERCOME MODEST MID-LEVEL INHIBITION. DESPITE WEAK LAPSE RATES AND
UNIMPRESSIVE 0-6KM SHEAR...THE STRONGEST UPDRAFTS WILL BE CAPABLE
OF PRODUCING HAIL AS WELL AS STRONG/POSSIBLY DAMAGING
MICROBURSTS...PARTICULARLY NEAR OUTFLOW/SEABREEZE INTERACTIONS. WITH
PWAT VALUES APPROACHING 1.5 INCHES...TORRENTIAL DOWNPOURS WILL
OCCUR AND LOCALIZED FLOODING CANT BE RULED OUT. OUTSIDE OF
CONVECTION...TEMPERATURES ARE IN THE 80S.

PRECIPITATION THIS AFTERNOON IS A RESULT OF A MOIST ATMOSPHERE AND
OVERALL DIFFLUENT FLOW IN ADVANCE OF MID/UPPER-LEVEL TROUGH OVER
THE MISSISSIPPI VALLEY. IN ADDITION...H3 JET MAX MOVING THROUGH
GULF WILL PLACE SOUTH FLORIDA IN CONVECTIVELY-FAVORED ASCENT BY
THIS EVENING. WITH INSTABILITY DIURNALLY WANING OVERNIGHT...SEVERE
STORMS ARE NOT EXPECTED...BUT SHOWERS MAY CONTINUE AND TSTMS ARE
POSSIBLE OVER THE WARM ATLANTIC WATERS TONIGHT.

ALOFT...SYNOPTIC PATTERN WILL STALL THROUGH AT LEAST MID-WEEK.
THUS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
FORECAST...ESPECIALLY DURING THE AFTERNOONS...WITH A SIGHT RISK
FOR STRONG/SEVERE...CONVECTION.  NEAR THE SURFACE...A LOW PRESSURE
TROUGH OVER NORTHERN FLORIDA TODAY WILL GRADUALLY MOVE SOUTH AND
INTO SOUTH FLORIDA BY WEDNESDAY. THIS MAY SERVE TO INCREASE
CONVECTION ON WEDNESDAY...BUT INCREASED CLOUDS COULD LIMIT
INSTABILITY AND STORM INTENSITY. TEMPERATURES DURING THE PERIOD
WILL BE SLIGHTLY ABOVE AVERAGE.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE LONG RANGE MODELS ARE SHOWING TWO UPPER LEVEL LOWS DEVELOPING
LATE THIS WEEK INTO NEXT WEEKEND. ONE OF THE UPPER LEVEL LOWS
SHOULD DEVELOP OVER THE CENTRAL UNITED STATES...WHILE THE OTHER
UPPER LEVEL LOW SHOULD DEVELOP OVER THE MID ATLANTIC WATERS. THIS
WILL ALLOW FOR THE RIDGE OF HIGH PRESSURE TO DEVELOP OVER THE
SOUTHEASTERN UNITED STATES AND INTO THE FLORIDA PENINSULA. THIS IN
TURN WILL ALLOW FOR DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE
NORTH. SO WILL SHOW A GRADUAL LOWERING OF POPS LATE THIS WEEK
INTO NEXT WEEKEND WITH THE BEST CHANCE STILL OVER THE INTERIOR
AREAS EACH DAY...DUE TO THE SEA BREEZES DEVELOPING AND PUSHING
INLAND EACH DAY.

&&

.AVIATION...
SCT SHRA/TSRA DEVELOPING ACROSS THE INTERIOR WITH STEERING FLOW
TO THE NORTH. AS THE AFTERNOON PROGRESSES, A MORE NNE STEERING
FLOW IS EXPECTED AND THE PRIMARY THREAT FOR TSRA ACTIVITY WILL BE
AT THE TERMINALS OVER EASTERN PALM BEACH/BROWARD COUNTIES.
HOWEVER, CANNOT RULE OUT SOUTHERN DEVELOPING CELLS FROM ALSO
AFFECTING THE TERMINALS FARTHER SOUTH SO LEFT VCTS IN FOR ALL EAST
COAST TAF SITES. COVERAGE WILL ALSO INCREASE BUT CHANCES REMAIN
LOWER FOR ANY ONE CELL TO AFFECT A TERMINAL. ALSO COULD SEE SOME
STRONG GUSTY OUTFLOW BOUNDARIES AFFECTING THE SURFACE WIND. THIS
ACTIVITY WILL PERSIST UNTIL THE EARLY EVENING WITH A GENERAL SEA
BREEZE ALONG BOTH COASTS.

&&

.MARINE...
SOUTHEAST WINDS OF 10-15 KTS TODAY WILL BECOME SOUTH AT 10-15 KTS
ON TUESDAY. A WEAK LOW LEVEL BOUNDARY MAY SHIFT WINDS TO THE NORTH
ON WEDNESDAY. THROUGH AT LEAST MID-WEEK...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME OF THIS ACTIVITY MAY
BE STRONG...AND SPECIAL MARINE WARNINGS MAY BE NEEDED.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL BE ABOVE 40 PERCENT MOST OF THIS
WEEK AS A MOIST AND UNSTABLE ATMOSPHERE RESIDES OVER SOUTH
FLORIDA. PATCHY INLAND FOG CANT BE RULED OUT EACH OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  85  71  84 / 50 60 40 50
FORT LAUDERDALE  73  85  74  85 / 50 50 30 50
MIAMI            74  86  73  86 / 50 50 30 50
NAPLES           68  87  70  86 / 40 50 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...23/SK
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Apr 29, 3:52 AM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
452 AM EDT MON APR 29 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
452 AM EDT MON APR 29 2013

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES - STRONG RIPS CONTINUE...
...A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES. STRONG RIP CURRENTS WERE OBSERVED ALONG THE ATLANTIC COAST
YESTERDAY AND ARE EXPECTED TO CONTINUE TODAY. SWIMMING IS NOT
RECOMMENDED.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING, MOST
FOCUSED ACROSS THE INTERIOR AND EAST COAST METRO AREAS. A FEW
STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP.

WIND: WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE IN THE STRONGEST
THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING.

HAIL: THE STRONGEST STORMS COULD PRODUCED HAIL OF PENNY TO NICKEL
SIZE THIS AFTERNOON INTO EARLY THIS EVENING.

FLOODING: LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON INTO
THIS EVENING. THIS COULD RESULT IN MINOR URBAN FLOODING AT
ISOLATED LOCALES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE WEEK. ISOLATED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN TUESDAY
AFTERNOON, CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.

HEAVY RAINFALL WILL OCCUR WITH THE THUNDERSTORMS...AND LOCALIZED
FLOODING IS POSSIBLE TUESDAY THROUGH THURSDAY.

THE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC BEACHES
AT LEAST INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Apr 29, 2:08 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EDT MON APR 29 2013

FLZ066-070-291945-
HENDRY FL INLAND COLLIER COUNTY FL
308 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 345 PM EDT

* AT 305 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A STRONG THUNDERSTORM 5 MILES WEST OF HENDRY CORRECTIONAL
  INSTITUTE...AND MOVING NORTH AT 15 MPH.

* THE STORM WILL AFFECT...
  HENDRY CORRECTIONAL INSTITUTE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2656 8134 2650 8109 2619 8121 2623 8141
TIME...MOT...LOC 1908Z 195DEG 15KT 2630 8128

KONARIK
Special weather statement, Apr 29, 2:27 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT MON APR 29 2013

FLZ073-292000-
INLAND MIAMI-DADE COUNTY FL
327 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN MIAMI-DADE
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 400 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES SOUTHWEST OF SHARK VALLEY OBS TOWER.
  THIS STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  RURAL WESTERN MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 2553 8074 2555 8087 2577 8087 2574 8068
TIME...MOT...LOC 1927Z 190DEG 2KT 2563 8082

SI
Special weather statement, Apr 29, 2:46 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT MON APR 29 2013

FLZ066-070-292030-
HENDRY FL INLAND COLLIER COUNTY FL
346 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 430 PM EDT

* AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES EAST OF FELDA...AND MOVING NORTHEAST AT
  20 MPH.

* THE STORM WILL AFFECT...
  DEVILS GARDEN...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2659 8152 2677 8129 2677 8113 2666 8098
      2645 8136 2645 8146 2651 8155
TIME...MOT...LOC 1946Z 230DEG 16KT 2655 8134

SI
Local storm report, Apr 29, 3:03 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 SE BELLE GLADE        26.67N  80.63W
04/29/2013                   PALM BEACH         FL   PUBLIC

            SMALL BRANCHES REPORTED DOWN AT THE UNIVERSITY OF
            FLORIDA EVERGLADES RESEARCH AND EDUCATION CENTER

&&

EVENT NUMBER MFL1300063

CARACOZZA
Special weather statement, Apr 29, 3:20 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
420 PM EDT MON APR 29 2013

FLZ063-066-292100-
GLADES FL HENDRY FL
420 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL GLADES
COUNTY...NORTHWESTERN HENDRY COUNTY...FOR THE PRIMARY IMPACTS WILL BE
UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 500 PM EDT

* AT 418 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ORTONA...AND MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  ORTONA...
  PALMDALE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2712 8122 2699 8106 2698 8108 2692 8107
      2693 8110 2689 8111 2686 8109 2660 8143
      2666 8151 2695 8142 2704 8132 2704 8128
      2708 8127
TIME...MOT...LOC 2020Z 224DEG 14KT 2680 8132

SI
Special weather statement, Apr 29, 3:29 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT MON APR 29 2013

FLZ063-066-292100-
GLADES FL HENDRY FL
429 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
GLADES COUNTY...NORTHEASTERN HENDRY COUNTY...FOR THE PRIMARY IMPACTS
WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 500 PM EDT

* AT 427 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTH OF DEVILS GARDEN...AND MOVING
  NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  LAKE HICPOCHEE...
  MOORE HAVEN...
  HARLEM...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2689 8110 2686 8108 2685 8109 2682 8105
      2682 8095 2680 8095 2678 8094 2675 8089
      2666 8100 2657 8113 2673 8128 2686 8115
      2689 8110 2693 8107
TIME...MOT...LOC 2029Z 224DEG 16KT 2672 8112

SI

The radar

The Melbourne radar (KMLB), 148 km away, was scanning. The volume nearest the first event began at 20:54 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Glades

When
April 29, 3:55 PM EST
Where
Glades County, 0.83 mi NNW of Moore Haven
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
26.840, -81.087

An isolated severe thunderstorm produced quarter sized hail at the Moore Haven Lock and Dam.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447149.